GET THE APP

Uveitis Induced by Brentuximab Vedotin-A Novel Adverse Response to Antibody-Drug Conjugate Therapy

Clinical Oncology: Case Reports.

All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Uveitis Induced by Brentuximab Vedotin-A Novel Adverse Response to Antibody-Drug Conjugate Therapy

Purpose: To report a novel ocular inflammatory adverse event to brentuximab vedotin, an anti-CD-30 agent, in a young patient with Hodgkin’s lymphoma. Methods: Case report Results: A 19-year-old female presented with bilateral profound decreased vision due to anterior and intermediate uveitis while being treated with brentuximab, for recurrence of Hodgkin’s lymphoma. Treatment with brentuximab was halted and the patient was treated with intravenous steroids and improved dramatically. Infectious and masquerade etiologies were ruled out. Conclusion: This is the first report of an ocular inflammatory adverse event to brentuximab as a monotherapy. Despite its rarity, ocular responses to biologic agents should be added to the differential diagnosis of intraocular inflammation and treating physicians should be aware of this potential side effect. It is suggested that the American Society of Clinical Oncology Guidelines for the management of immune-related adverse events in patients treated with immune checkpoint inhibitor agents be employed in these cases as well. 

Special Features

Full Text

View

Track Your Manuscript

Media Partners

Associations